Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain under breasts, armpit, cramps on lower abdomen, excess vaginal discharge, stress. What could be the reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
hello. i am 20 years old female with no history of health problems. It has been three days i have pain either under my breasts or under my armpit. the pain is not that bad but it feels like a muscle pain. i had my period on the 13th of march so i am ovulating now thus it is not a pre menstrual symptom. i am under stress lately so my stomach is not at its best so that might be the problem that causes the pain there? also i have cramps on the lower abdominal area where the ovaries are and i have a lot of vaginal discharge. i am 100% sure i am not pregnant.
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Being under stress can cause an involuntary muscle stiffness resulting in the muscular pain under your breasts and armpits. A good hot water bath and mild pain killer like acetaminophen or ibuprofen will help in relaxing the tension and will resolve your symptoms.
Improvising your body posture and avoiding any unusual activity or weight lifting will be helpful.
Cramps in the lower abdominal area associated with lots of vaginal discharge may be due to a vaginal infection. It can be a fungal or bacterial infection. A vaginal swab culture is the best way to get it diagnosed.
Oral antibiotics and antifungal agents are needed for proper treatment. You can get the appropriate drugs prescribed from your gynecologist after investigations.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor